IEICE Electronics Express
Online ISSN : 1349-2543
ISSN-L : 1349-2543
LETTER
Robust estimators for frequency offset of OFDM in non-Gaussian noise
Dahae ChongYoungpo LeeIickho SongSeokho Yoon
Author information
JOURNALS FREE ACCESS

2011 Volume 8 Issue 17 Pages 1412-1418

Details
Abstract

This paper addresses robust estimation for the frequency offset of orthogonal frequency division multiplexing in non-Gaussian noise channels. We first propose a maximum-likelihood (ML) estimator in non-Gaussian noise modeled as a complex isotropic Cauchy process, and then present a simpler, yet still robust, estimator based on the ML estimator. From numerical results, it is confirmed that the proposed estimators offer a substantial performance improvement over the conventional estimators in non-Gaussian noise channels.

Information related to the author
© 2011 by The Institute of Electronics, Information and Communication Engineers
Previous article Next article
feedback
Top